I have been addicted to opiates for 10 years. Vicodin, percs,norco,opana,Oxys,and tramadol. I recently decided I am feed up with this lifestyle(actually I have been for a long time) I just know how bad withdraw is. I am a wife and a mother to two beautiful young girls(8 and4). My husband thinks I've been clean for about a year when in reality I was clean for about 4 months and started up again. I thought I could just do it one time and that would be it. Never lie to yourself in this way. It's never just one time it starts the addiction all over again. I know that I can get clean I already did. But I had support from my family because I admitted my addiction. This time I don't wanna tell anyone for fear of losing my husband and dissapointing him and every one else. I confided in a friend who in return gave me tramadol because it helps with the withdraw. My initial idea was take 4 a day then ween myself down. She let me have her entire script which was 100 50 mg of tramadol. I started sniffing them and I have done all of them in 6 days. Now what I ****** up again. So now I withdraw. How bad is my withdraw gonna be? Anyone know? What can I buy over the counter for help?
My last opiate use was last sunday (7days ago) and on that same day I started taking tramadol about 16 a day now I'm out I took my last tramadol at 3:00 today. My friend took me to get all the stuff on the Thomas recipe. I hope this works I wanna get clean. Would it be safe to take a sleeping pill at night?
Dear God! A hundred Ultram in 6 days? It's a miracle you didn't go into status epilepticus (continuous seizures) and die. Please NEVER, EVER DO THAT AGAIN!!!! Your babies and husband need you. Imagine the trauma of your little girls finding you dead! Think about that and don't ever do Ultram again. You have no control and it's an extremely dangerous drug in non-therapeutic doses.
You are in for a rough ride with withdrawal, particularly due to the Ultram. It adds depression to the list of other symptoms that people expect from opiates (nausea/vomiting, diarrhea, running nose/eyes, sneezing, muscle/joint aches, muscle cramps, restless legs, etc.) Now, you may not have but a few of these symptoms; I just don't want you to be scared if you have symptoms that you had no idea about. I wish you the very best in your recovery. Please write again soon and tell us how you are doing.
But WHAT IS the Thomas recipe for Tramadol?????? I've been searching EVERYWHERE and can only get COMMENTS on how WELL it helps. :( Not sure I can get any doc to prescribe me any of the things like valum. . . I heard about that one I think, because they know I physically dependent on Tramadol so they are treating me like an addict and won't give me anything. I have ONE doctor willing to give me Tramadol, but he is very rigid and threatening to take that away for punishment alone. So I'm afraid to consult him. I'm afraid he will punish me by taking it away completely and put me in full blown withdrawal, so I am trying to get off of it myself. Slowly, but the suffering has been SEVERE. It's been a month and I'm down to only 2 a day from 5 a day, but still I end up screaming and writhing for HOURS every night. It's awful and honestly WAY too much. So I'm looking for the Thomas recipe but can only get it for opiates and Tramadol seems to have different withdrawal symptoms than other opiates.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.